# SDR HYIA20150624003

- Difficulty date: June 21, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N740CA
- Make and model: Cessna 402C
- Aircraft serial: 402C0277
- Aircraft time: 23,832 hours, 5,227 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Open
- Location: Lt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED WING LOCKER LT SIDE OPENED IN FLIGHT.  INSPECTED LATCH OF LT WING LOCKER WITH NO DEFECTS FOUND.  REMOVED LATCH COVER, INSPECTED ALL PINS & RODS, INSPECTED HINGES, INSPECTED SAFETY LATCH WITH NO DEFECTS FOUND.
